You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Singular Compactifications: The Order Structure
Richard E. Chandler and Gary D. Faulkner
Proceedings of the American Mathematical Society
Vol. 100, No. 2 (Jun., 1987), pp. 377-382
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045975
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper investigates the order structure of the collection of singular compactifications of a locally compact Hausdorff space. In particular we will prove several theorems showing that β X is the supremum of these simpler compactifications.
Proceedings of the American Mathematical Society © 1987 American Mathematical Society